MathSciNet Relay Station
MathSciNet bibliographic data
MR2448236 (2010g:34163) 34K18 (37G10 37N25 92B20)
Campbell, Sue Ann; Yuan, Yuan Zero singularities of codimension two and three in delay differential equations. Nonlinearity 21 (2008), no. 11, 2671–2691.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement